Alert archive / Oklahoma / Areal Flood Warnings in 2015

Areal Flood Warning 7, NWS Tulsa, OK

May 9, 2015Tulsa County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this areal flood warning at May 9, 2015, 2:34 AM CDT for Tulsa County, Wagoner County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 9, 2015, 2:34 AM CDT (07:34 UTC)
Expired
May 9, 2015, 8:30 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 21 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at May 9, 12:44 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 9, 12:44 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1244 AM CDT SAT MAY 9 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
BACK EDGE OF RAIN/THUNDER AT 06Z TAF VALID TIME VERY NEAR
TAF SITES KBVO KTUL KRVS KMLC.  BACK EDGE RAIN/THUNDER TO
TAF SITES KXNA KFYV KROG KFSM AROUND 09Z. PERIOD VFR CEILINGS
HOWEVER MVFR/IFR FOG MAY FORM FROM HEAVY RAINFALL LATE TONIGHT
EARLY DAYLIGHT HOURS. NEXT ROUND OF SHOWERS/THUNDERSTORMS
LATE AFTERNOON AND EVENING HOURS.

&&

.PREV DISCUSSION... /ISSUED 645 PM CDT FRI MAY 8 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
CENTRAL OK THUNDERSTORMS MOVING EAST ACROSS EASTERN OK AND
NORTHWEST AR OVERNIGHT. AFTER SEVERAL HOURS THUNDER WIDESPREAD
RESIDUAL SHOWERS...THEN RECHARGE AND MORE THUNDER SATURDAY.

PREV DISCUSSION... /ISSUED 253 PM CDT FRI MAY 8 2015/

DISCUSSION...

SIGNIFICANT FLOODING AND POTENTIAL SEVERE WEATHER CONCERNS ACROSS
EASTERN OKLAHOMA AND WESTERN ARKANSAS REMAIN ONGOING TODAY...AND
WILL PERSIST THROUGH THE WEEKEND.

AT PRESENT...A WARM FRONT IS EVIDENT IN SURFACE AND SATELLITE
OBSERVATIONS EXTENDING FROM SOUTHWEST OKLAHOMA...NORTHEASTWARD
INTO CENTRAL AND PARTS OF EAST CENTRAL OKLAHOMA...AND BACK
SOUTHEASTWARD THROUGH FAR SOUTHEAST OKLAHOMA. DESTABILIZATION IS
OCCURING TO THE SOUTH OF THE FRONT...WITH LOW TO MID 70S DEW
POINTS PREVALENT. 18Z SOUNDINGS FROM OUN AND FWD ARE INDICATIVE OF
A HIGHLY UNSTABLE ATMOSPHERE...AND MESOANALYSES SHOW A TONGUE OF
THIS INSTABILITY EXTENDING NORTHWARD INTO PORTIONS OF NORTHEAST
AND NORTH CENTRAL OKLAHOMA ROUGHLY BETWEEN THE INTERSTATE 35 AND
HIGHWAY 75 TO 69 CORRIDORS. AS SUCH...ONGOING ACTIVITY IN
SOUTHWEST OKLAHOMA /ASSOCIATED WITH AN UPPER LEVEL SPEED MAX/ MAY
HAVE A TENDENCY TO MOVE/SPREAD TO THE NORTHEAST TOWARD PARTS OF
EAST CENTRAL AND PERHAPS NORTHEAST OKLAHOMA AS OPPOSED TO SIMPLY
THE EAST NEAR THE RED RIVER. THE LOCAL WRF AND THE LATEST
INFORMATION FROM THE HRRR SUPPORT THIS SCENARIO...WITH ADDITIONAL
STORMS LIKELY TO MAKE A MID TO LATE EVENING RUN ALONG THE RED
RIVER IN RESPONSE TO AN INCREASE IN THE LOW LEVEL JET. THE OVERALL
TORNADO THREAT SHOULD BE FAIRLY LOW ACROSS MUCH OF THE FORECAST
AREA...ALTHOUGH A LOCALLY HIGHER THREAT WILL EXIST NEAR THE WARM
FRONT AND ALSO ACROSS FAR SOUTHEAST OKLAHOMA WITH THE INCREASE IN
THE LOW LEVEL JET.

WITH WELL ABOVE NORMAL PRECIPITABLE WATER VALUES AND HIGHLY
EFFICIENT RAINFALL PROCESSES LIKELY TO CONTINUE ACROSS THE
FORECAST AREA...SIGNIFICANT FLOODING CONCERNS WILL
PERSIST...ESPECIALLY IN AREAS THAT HAVE OVERLY WET ANTECEDENT
CONDITIONS. THROUGH THE NEXT 12 TO 18 HOURS...IT APPEARS THAT
SOUTHEAST OKLAHOMA WILL HAVE THE BEST CHANCE OF
FLOODING...ALTHOUGH IT IS BY NO MEANS ZERO IN OTHER PARTS OF
EASTERN OKLAHOMA AND WESTERN ARKANSAS.

AS HAS BEEN SAID A LOT IN THE LAST FEW DAYS...SATURDAY/S SEVERE
THREAT WILL BE VERY DEPENDENT ON WHAT HAPPENS LATER TONIGHT AND
INTO SATURDAY MORNING. STORMS COULD LINGER ACROSS PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS INTO SATURDAY
MORNING...BEFORE MOVING OUT BY MID MORNING. ADDITIONAL
THUNDERSTORMS SHOULD DEVELOP TO THE WEST...AHEAD OF THE DRYLINE...
EARLY TO MID MORNING...AND BEGIN TO MOVE INTO SOUTHEAST OKLAHOMA
LATE MORNING TO EARLY AFTERNOON. THESE STORMS WILL SPREAD TO THE
EAST AND NORTHEAST FROM THERE. IF SUFFICIENT INSTABILITY CAN
DEVELOP BEHIND THE EARLY MORNING STORMS AND IN ADVANCE OF THE
LATER ROUND...A SEVERE THREAT WILL EXIST IN EASTERN OKLAHOMA
BEGINNING AS SOON AS EARLY AFTERNOON...ALTHOUGH MODEST DEEP LAYER
SHEAR COULD LIMIT THE SEVERITY UNTIL LATER IN THE DAY. A VEERED
LOW LEVEL JET LOOKS TO MOVE INTO PARTS OF EASTERN OKLAHOMA MID TO
LATE AFTERNOON WHICH WOULD LEAD TO AN INCREASE IN THE TORNADO
THREAT.

THE COLD FRONT AND DRYLINE WILL FINALLY MAKE A PUSH TOWARD THE
EAST AND SOUTHEAST LATE SATURDAY AND SATURDAY NIGHT...AS THE MAIN
UPPER LOW FINALLY EJECTS INTO THE CENTRAL PLAINS. THIS SHOULD
BRING ANOTHER CHANCE OF WIDESPREAD THUNDERSTORMS AND HEAVY
RAINFALL...WITH THIS SAME RISK PERSISTING INTO SUNDAY AND SUNDAY
NIGHT UNTIL THE BOUNDARIES FINALLY CLEAR THE REGION. STILL THINK
THE BEST CHANCE OF WIDESPREAD SEVERE WEATHER IN THE FORECAST AREA
MAY BE SUNDAY...ALTHOUGH THE IMPACT MAY NOT BE AS GREAT AS THE
POTENTIAL FOR LATER TODAY AND TOMORROW.

ON THE RAINFALL FRONT...A WIDESPREAD 3 TO 6 INCHES OF RAINFALL
SHOULD OCCUR BEFORE ALL IS SAID AND DONE MONDAY MORNING...WITH
LOCAL AMOUNTS APPROACHING 10 INCHES. WIDESPREAD RIVER FLOODING AND
FLASH FLOOD POTENTIAL MAY VERY WELL END UP BEING THE BIG STORY
FROM THIS EVENT.

EARLY NEXT WEEK THERE SHOULD BE A DAY OR TWO WHERE SURFACE HIGH
PRESSURE LEADS TO A COOL AND DRY PERIOD...BUT MOISTURE MAKES A
QUICK RETURN TOWARD THE MIDDLE PART OF NEXT WEEK...BRINGING MORE
THUNDERSTORMS AND RAINFALL TO THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  78  52  70 /  70  80  60  10
FSM   66  79  60  75 /  60  80  80  30
MLC   69  76  57  71 /  70  80  80  10
BVO   65  78  51  69 /  70  60  60  10
FYV   64  74  57  70 /  60  80  80  20
BYV   65  76  57  72 /  60  80  80  30
MKO   66  76  54  70 /  70  80  80  10
MIO   66  77  53  69 /  70  80  70  10
F10   67  76  54  70 /  70  80  80  10
HHW   68  78  62  75 /  60  80  80  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...06
LONG TERM....18
AVIATION...21
Hazardous weather outlook, May 8, 5:00 PM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT FRI MAY 8 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT FRI MAY 8 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

...CHANCE OF SEVERE STORMS AND FLOODING THRU THE WEEKEND...

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA.
	ONSET...EARLY EVENING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON OR EARLY EVENING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
	ONSET...LATE AFTERNOON OR EARLY EVENING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...LATE AFTERNOON OR EARLY EVENING.

DISCUSSION...
AN AREA OF SCATTERED STRONG TO SEVERE STORMS LOCATED OVER SOUTHWEST
OKLAHOMA WILL MOVE INTO EASTERN OKLAHOMA BY LATE AFTERNOON OR EARLY
EVENING. SEVERE WEATHER WILL BE POSSIBLE...ESPECIALLY ACROSS EAST
CENTRAL AND SOUTHEAST OKLAHOMA ALONG AND SOUTH OF AN OUTFLOW
BOUNDARY WHERE INSTABILITY WILL BE MAXIMIZED. LARGE HAIL AND
DAMAGING WINDS WILL BE THE INITIAL THREAT...BUT WILL QUICKLY
TRANSITION TO VERY HEAVY RAINFALL AND FLASH FLOODING. WIDESPREAD
FLOODING WILL BECOME POSSIBLE... ESPECIALLY WHERE STORMS DEVELOP AND
MOVE OVER THE SAME AREAS. IN ADDITION...A FEW ISOLATED BRIEF
TORNADOES CANNOT BE RULED OUT ACROSS EAST CENTRAL AND SOUTHEAST
OKLAHOMA NEAR THE OUTFLOW BOUNDARY WITH THE INITIAL STORMS THROUGH
THE EVENING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...SEVERE THUNDERSTORM...HEAVY RAIN AND HIGH
WIND POTENTIAL.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS THE REGION THROUGH
THE WEEKEND. THERE WILL BE THE POTENTIAL FOR SEVERE STORMS TO
VARYING DEGREES EACH DAY... WITH SEVERAL ROUNDS OF SEVERE
THUNDERSTORMS LIKELY TO AFFECT THE FORECAST AREA. SATURDAY WILL
LIKELY BE A DAY OF WIDESPREAD SEVERE WEATHER ACROSS MUCH OF THE
CENTRAL AND SOUTHERN PLAINS...WITH SIGNIFICANT SEVERE WEATHER
LIKELY. THESE STORMS HAVE POTENTIAL TO SPREAD INTO EASTERN OKLAHOMA
AND POSSIBLY WESTERN ARKANSAS BY LATE SATURDAY. SUNDAY WILL AGAIN BE
A SEVERE WEATHER DAY AS A COLD FRONT MOVES SLOWLY THROUGH THE AREA.
IN ADDITION TO THE SEVERE WEATHER POTENTIAL...SEVERAL ROUNDS OF
WIDESPREAD HEAVY RAINFALL ARE EXPECTED WHICH WILL MAKE FLOODING
LIKELY FOR PARTS OF THE AREA...WITH THE HEAVIEST RAINS EXPECTED TO
BE ON SUNDAY.

AFTER THE WEEKEND...THUNDERSTORM POTENTIAL WILL DECREASE
CONSIDERABLY EARLY IN THE WEEK...AND WILL INCREASE LATER IN THE
WEEK. SEVERE WEATHER POTENTIAL WILL BE LOW BEYOND THIS WEEKEND AS
THE FLOW ALOFT WEAKENS OVER OUR REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, May 9, 12:11 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1211 AM CDT SAT MAY 9 2015

OKZ049-053-090600-
CHOCTAW OK-PUSHMATAHA OK-
1211 AM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 1211 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HUGO LAKE
STATE PARK...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SAWYER...FORT TOWSON...SWINK...
MESSER...SOBOL...FALLON...APPLE...CORINNE...OLETA...HUGO LAKE STATE
PARK AND RAYMOND GARY STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.

LAT...LON 3396 9546 3418 9547 3427 9504 3424 9504
      3424 9505 3423 9514 3397 9515
TIME...MOT...LOC 0511Z 260DEG 39KT 3408 9536
Local storm report, May 9, 12:23 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1223 AM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             BEARDEN                 35.35N 96.39W
05/08/2015  E4.00 INCH       OKFUSKEE           OK   PUBLIC

            OBLONG HAIL ESTIMATED TO BE 5 INCHES BY 3 INCHES WAS
            PHOTOGRAPHED AND SENT ON SOCIAL MEDIA.

&&

SFP
Local storm report, May 9, 12:51 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     FLASH FLOOD      HENRYETTA               35.44N 95.98W
05/09/2015                   OKMULGEE           OK   EMERGENCY MNGR

            SEVERAL STREETS CLOSED. LAKE DRIVE NURSING HOME
            EVACUATED. SEVERAL HOMES ALSO EVACUATED.

&&

BAS
Local storm report, May 9, 1:03 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
103 AM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     NON-TSTM WND GST BARTLESVILLE            36.75N 95.98W
05/09/2015  M56 MPH          WASHINGTON         OK   TRAINED SPOTTER

            WAKE LOW CAUSED 56MPH WIND GUST. POWER LINES DOWNED

&&

BAS
Special weather statement, May 9, 1:04 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
104 AM CDT SAT MAY 9 2015

OKZ054>057-059>062-064>067-070-071-090700-
CRAIG OK-CREEK OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE
OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER
OK-WASHINGTON OK-
104 AM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CRAIG...EASTERN CREEK...WESTERN MAYES...NOWATA...
     OKMULGEE...EASTERN OSAGE...EASTERN PAWNEE...ROGERS...TULSA...
     WAGONER AND WASHINGTON

IN SOUTHEAST OKLAHOMA
     MCINTOSH

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE

AT 103 AM CDT...STRONG WINDS CONTINUE ALONG THE WESTERN EDGE OF A
THUNDERSTORM COMPLEX THAT WAS MOVING EAST INTO FAR EASTERN OKLAHOMA.
WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE...WITH A FEW ISOLATED
GUSTS AROUND 50 MPH.

A LARGE PORTION OF WESTERN CRAIG...EASTERN CREEK...MCINTOSH...WESTERN
MAYES...NORTHWESTERN MUSKOGEE...NOWATA...EASTERN OKFUSKEE...
OKMULGEE...EASTERN OSAGE...EASTERN PAWNEE...ROGERS...TULSA...WAGONER
AND WASHINGTON COUNTIES WILL BE AFFECTED BY THESE GUSTY WINDS THROUGH
200 AM CDT.

LAT...LON 3699 9532 3531 9535 3533 9539 3531 9542
      3530 9634 3699 9631
TIME...MOT...LOC 0603Z 218DEG 25KT 3607 9587
Local storm report, May 9, 1:17 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     NON-TSTM WND GST BARTLESVILLE            36.75N 95.98W
05/09/2015  E0 MPH           WASHINGTON         OK   AMATEUR RADIO

            MULTIPLE TREES LIMBS GREATER THAN 2 INCHES BROKEN ALL
            AROUND TOWN,CAUSING A GREAT AMOUNT OF DEBRIS AND ROAD
            BLOCKAGE. THERE ARE PARTIAL TREES ON CARS. POWER OUTAGES
            AS WELL DUE TO TREE DAMAGE.

&&

BAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:08 PM CDTTornado WarningTSAOkfuskee37 min
May 8, 7:15 PM CDTSpecial Weather StatementTSAOsage30 min
May 8, 7:35 PM CDTSevere Thunderstorm WarningTSAOkfuskee40 min
May 8, 7:36 PM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
May 8, 7:40 PM CDTTornado WarningTSAOkfuskee35 min
May 8, 8:10 PM CDTFlash Flood WarningTSAOkfuskee4 hr
May 8, 8:13 PM CDTSevere Thunderstorm WarningTSAOkfuskee47 min
May 8, 8:20 PM CDTSpecial Weather StatementTSAPittsburg40 min
May 8, 8:29 PM CDTTornado WarningTSAOkfuskee31 min
May 8, 8:55 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee35 min
May 8, 8:58 PM CDTSevere Thunderstorm WarningTSAOkfuskee32 min
May 8, 9:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg50 min
May 8, 9:15 PM CDTTornado WarningTSAOkfuskee30 min
May 8, 9:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee45 min
May 8, 9:31 PM CDTFlash Flood WarningTSAOkmulgee4 hr
May 8, 9:34 PM CDTAreal Flood AdvisoryTSATulsa4 hr
May 8, 9:50 PM CDTSpecial Weather StatementTSAOkmulgee25 min
May 8, 9:57 PM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg4 hr
May 8, 10:00 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg45 min
May 8, 10:11 PM CDTSpecial Weather StatementTSAPittsburg64 min
May 8, 10:18 PM CDTFlash Flood WarningTSATulsa, Wagoner4 hr
May 8, 10:39 PM CDTSpecial Weather StatementTSACreek, McIntosh, Nowata, Okfuskee, Okmulgee, Osage and 4 more51 min
May 8, 10:43 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah29 min
May 8, 10:55 PM CDTAreal Flood AdvisoryTSACherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more2 hr
May 8, 10:59 PM CDTSpecial Weather StatementTSAPushmataha46 min
May 8, 11:17 PM CDTSpecial Weather StatementTSAHaskell, Muskogee, Sequoyah58 min
May 8, 11:57 PM CDTSpecial Weather StatementTSACreek, Okfuskee, Osage, Pawnee63 min
May 9, 12:00 AM CDTAreal Flood WarningTSAOkfuskee8 hr
May 9, 12:11 AM CDTSpecial Weather StatementTSAChoctaw49 min
May 9, 12:54 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Ottawa2 hr
May 9, 1:04 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Nowata, Okfuskee, Okmulgee, Rogers and 3 more56 min
May 9, 1:33 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Delaware, Mayes, Muskogee, Rogers and 2 more117 min
May 9, 1:36 AM CDTAreal Flood WarningTSAOkmulgee8 hr
May 9, 2:30 AM CDTFlash Flood WarningTSATulsa, Wagoner6 hr
May 9, 3:11 AM CDTRiver Flood WarningTSACreek19 hr
May 9, 8:12 AM CDTAreal Flood WarningTSAOkfuskee6 hr
May 9, 9:12 AM CDTAreal Flood WarningTSAOkmulgee6 hr
May 9, 10:01 AM CDTRiver Flood AdvisoryTSAPushmataha22 hr
May 9, 10:03 AM CDTRiver Flood AdvisoryTSAChoctaw57 hr
May 9, 11:39 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
May 9, 11:48 AM CDTSpecial Weather StatementTSAChoctaw42 min
May 9, 12:54 PM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Sequoyah51 min
May 9, 1:20 PM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Sequoyah40 min
May 9, 1:35 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore40 min
May 9, 1:44 PM CDTSpecial Weather StatementTSASequoyah46 min
May 9, 3:01 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee119 min
May 9, 3:41 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg2 hr
May 9, 4:27 PM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee6 hr
May 9, 4:44 PM CDTFlash Flood WarningTSALatimer, McIntosh, Pittsburg6 hr
May 9, 4:57 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg48 min
May 9, 5:42 PM CDTSpecial Weather StatementTSAMcIntosh33 min
May 9, 6:14 PM CDTSpecial Weather StatementTSAHaskell46 min
May 9, 6:28 PM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
May 9, 2:15 PM CDTSpecial Weather StatementTSACrawford, Sebastian, Washington30 min

Nearby

Areal Flood Warnings in Oklahoma, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.